# SDR FDEA202306251274

- Difficulty date: June 25, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300*
- Aircraft serial: 771
- Aircraft time: 36,756 hours, 20,501 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: A5777101000600
- Part serial: TS0655
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 SPLR I/B HINGE ARM UPPER FACE FAIRING BROKEN. REMOVED L4 SPLR, REPLACED THE COVER, INSTALLED L4 SPLR, ADJUSTED AND PFMED TEST OF   L4 SPLR WITH NORMAL RESULT I.A.W A300-600 AMM 27-61-51-04 AND SRM 51-72-00-001 PAGE 2
